Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 14, NWS Shreveport, LA

April 7, 2019Angelina County, Nacogdoches County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 7, 2019, 2:47 PM CDT for Angelina County, Nacogdoches County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2019, 2:47 PM CDT (19:47 UTC)
Expired
Apr 7, 2019, 3:04 PM CDT
In force
17 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Angelina County, TX, Nacogdoches County, TX

The radar

The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WFUS54 KSHV 071947
TORSHV
TXC005-347-072030-
/O.NEW.KSHV.TO.W.0014.190407T1947Z-190407T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
247 PM CDT Sun Apr 7 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Nacogdoches County in eastern Texas...
  North central Angelina County in eastern Texas...

* Until 330 PM CDT.
    
* At 247 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Lufkin, moving north at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nacogdoches around 330 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3139 9466 3140 9477 3160 9483 3159 9460
TIME...MOT...LOC 1947Z 181DEG 14KT 3144 9473 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Duplantis
2 follow-up statements
158 
WWUS54 KSHV 071956
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
256 PM CDT Sun Apr 7 2019

TXC005-072006-
/O.CAN.KSHV.TO.W.0014.000000T0000Z-190407T2030Z/
Angelina TX-
256 PM CDT Sun Apr 7 2019

...THE TORNADO WARNING FOR NORTH CENTRAL ANGELINA COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern Texas.

LAT...LON 3146 9470 3147 9475 3160 9479 3160 9473
      3159 9465
TIME...MOT...LOC 1956Z 181DEG 14KT 3148 9473 

$$

TXC347-072030-
/O.CON.KSHV.TO.W.0014.000000T0000Z-190407T2030Z/
Nacogdoches TX-
256 PM CDT Sun Apr 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
NACOGDOCHES COUNTY...
    
At 256 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Pollok, or 9 miles north of Lufkin,
moving north at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nacogdoches around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3146 9470 3147 9475 3160 9479 3160 9473
      3159 9465
TIME...MOT...LOC 1956Z 181DEG 14KT 3148 9473 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Duplantis
220 
WWUS54 KSHV 072004
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
304 PM CDT Sun Apr 7 2019

TXC347-072014-
/O.CAN.KSHV.TO.W.0014.000000T0000Z-190407T2030Z/
Nacogdoches TX-
304 PM CDT Sun Apr 7 2019

...THE TORNADO WARNING FOR CENTRAL NACOGDOCHES COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern Texas.

LAT...LON 3146 9470 3147 9475 3160 9479 3160 9473
      3159 9465
TIME...MOT...LOC 2003Z 181DEG 14KT 3151 9473 

$$

Duplantis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 7, 1:14 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 7, 1:14 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
114 PM CDT Sun Apr 7 2019

.UPDATE...
Zones will be updated shortly for the inclusion of Severe
Thunderstorm Watch #42.

See below for 07/18z Aviation Discussion.

&&

.AVIATION...
For the 07/18z TAFs, strong to severe convection will once again
affect all of the TAF sites and most terminals along and south of
Interstate 30 during the period. Scattered convection is already
impacting much of Southern Arkansas and Louisiana, including KTXK,
KELD, and KMLU. A much strong convective complex will arrive from
Southeast Texas beginning around 07/20z and will move northeast
across the area through the evening hours. Thunderstorms will
likely persist at many of the TAF sites before finally tapering
off from west to east beginning around 08/10z. Flight conditions
will continue to vary, but IFR/LIFR conditions along with variable
and gusty winds should be expected with any storms.

CN

&&

.PREV DISCUSSION... /issued 1131 AM CDT Sun Apr 7 2019/

UPDATE...
A line of thunderstorms continues to move northward across
Northeast Texas and Southern Arkansas, and will eventually move
into Southeast Oklahoma and extreme Southwest Arkansas. CAPE
values in this area are generally between 500-1000 J/kg. A threat
for marginally severe hail will continue with this activity, but
the biggest risk for be for locally heavy rainfall. Rain rates in
excess of 2 inches per hour have been observed, and flash flooding
has already been occurring in Union County.

Farther south, the atmosphere is quickly recovering over East
Texas and Louisiana south of Interstate 20. Mesoanalysis shows
instability has already built to between 2000-3000 J/kg. Combined
with the deep layer shear already in place, this will be more than
sufficient for severe convection later this afternoon.

The linear convective complex that extends from east of Austin TX,
south-southeast and off the coast near Matagorda Bay is expected
to lift northeast later this afternoon as a surface low rapidly
strengthens in Southeast Texas. The potential for a widespread
damaging wind event south of Interstate 20 this afternoon and into
this evening has increased. Thus, SPC has upgraded to an Enhanced
Risk of severe weather across that portion of our area in the
latest Day 1 Convective Outlook. The potential also exists for
embedded QLCS tornadoes, especially if surface winds become more
backed in response to the developing surface low.

PoPs were adjusted somewhat to better account for radar trends.
Some edits were also made to the temperature grids to better
account for the latest observations and some of the cooling
effects of ongoing convection.

CN

PREV DISCUSSION... /issued 525 AM CDT Sun Apr 7 2019/

SHORT TERM.../Sunday through Monday/

A huge range of 60s this morning with light and variable winds.
Skies are cloudy and less than half sites at this time are seeing
any patchy fog issue, mainly in E TX where rains have just lifted
across I-20 and continue Northward. We had some decent totals
yesterday with another 1 to 3 inches possible today and tonight.

The SPC continues a large slight risk area for today and hail
continues to be primary threat today and this evening. Tomorrow
their marginal area will lie over the Eastern edge of our cwa.
The models show the upper low flying right overhead with a weak
surface reflection focusing all the activity on the Eastern half.
Pollen continues to just give up. We will continue with near
average temps through Monday. /24/

LONG TERM.../Monday Night through Sunday/

Despite the semi-closed nature of the upper trough by tonight and
Monday, the majority of the progs have trended with a faster
movement of the low/trough into the Lower MS Valley Monday evening,
with the exception of the NAM, which is considerably slower with
the low over Wrn LA early Monday evening. Have trended more with a
blend of the models but a bit faster than the NAM (considering
consistency in the models for the past couple of days), with some
isolated -SHRA possibly lingering in the evening near the trough/low
center over Scntrl AR/Ern sections of Ncntrl LA. Thus, have re-
inserted slight chance pops for these areas Monday evening, before
drying/subsidence just behind the departing system should end any
residual -SHRA by 06Z Tuesday. Otherwise, a dry NW flow aloft will
commence late Monday night in wake of the departing trough, allowing
for drier air to spill SE into the region. Weak sfc ridging will
build into the region as well, with enhanced subsidence within the
dry air mass in place expected to result in above normal temps as
readings climb into the lower to mid 80s.

This sfc ridge should shift E of the region Tuesday night, with the
pressure gradient tightening across the Srn Plains and much of our
region Wednesday in response to deepening sfc cyclogenesis that will
occur over portions of Wrn and Cntrl KS ahead of an amplifying upper
trough that will cross the Rockies. Despite the increasing Srly low
level flow, moisture will be hard to come by, which should result in
much above normal temps by afternoon as they climb into the mid and
possibly upper 80s. The SWrly LLJ will persist Wednesday night which
should maintain sfc winds overnight and thus milder min temps, with
the low level moisture field finally beginning to deepen somewhat
after 12Z Thursday ahead of an associated cold front that will enter
extreme SE Ok/SW AR/NE TX after daybreak. The GFS/Canadian continue
to suggest that the potential for isolated convection developing by
afternoon just ahead of the cold front over Scntrl AR/much of N LA,
with the ECMWF finally on board with isolated convection developing
as well. Have maintained slight chance pops over these areas through
Thursday evening, with the front still expected to exit the region
by 06Z Friday. Cooler (more seasonal temps) and drier air will spill
SE in wake of the fropa, with sfc ridging expected to build S to the
coast Friday. SW flow aloft will persist in wake of the fropa
though, ahead of an amplifying longwave trough that will dig through
the Desert SW Saturday and into the Srn Rockies and eventually Srn
Plains Saturday night/Sunday. This should result in increasing
overrunning convection as it spreads NE across the region Saturday
through Sunday. For now, have carried mid chance pops areawide with
the potential for pops to be increased in subsequent forecasts.

/15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  61  77  57 /  80  80  40  10
MLU  77  63  76  57 /  90  80  60  20
DEQ  74  59  78  51 /  50  60  30   0
TXK  73  60  77  55 /  70  70  40  10
ELD  76  60  75  54 /  80  80  60  20
TYR  70  60  78  56 /  80  70  30   0
GGG  71  60  79  55 /  80  70  30   0
LFK  73  61  79  57 /  90  80  30   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/07
Hazardous weather outlook, Apr 7, 1:28 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
128 PM CDT Sun Apr 7 2019

LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-081100-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
128 PM CDT Sun Apr 7 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect until 9 PM CDT tonight.

Thunderstorms are already ongoing across the area. This activity
will begin to increase as a complex of strong to severe
thunderstorms moves in from the south by late afternoon to early
evening. Damaging winds, large hail, and isolated tornadoes will
be the primary threats. In addition, locally heavy rainfall may
lead to isolated flash flooding. The severe weather threat will
gradually diminish late tonight. However, the threat for locally
heavy rainfall will linger through the overnight hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Showers and isolated thunderstorms will begin to diminish from
west to east Monday, as the storm system continues to shift east
out of the area. While much warmer and drier conditions are
expected for much of this week, showers and a few embedded
thunderstorms will increase across the region Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, will likely be needed during mainly the evening
hours.

ARZ060-061-070>073-TXZ112-126-136-137-081100-
Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Cass-Marion-
Smith-Gregg-
128 PM CDT Sun Apr 7 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms are already ongoing across the area. This activity
will begin to increase as a complex of strong to severe
thunderstorms moves in from the south by late afternoon to early
evening. Damaging winds, large hail, and isolated tornadoes will
be the primary threats. In addition, locally heavy rainfall may
lead to isolated flash flooding. The severe weather threat will
gradually diminish late tonight. However, the threat for locally
heavy rainfall will linger through the overnight hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Showers and isolated thunderstorms will begin to diminish from
west to east Monday, as the storm system continues to shift east
out of the area. While much warmer and drier conditions are
expected for much of this week, showers and a few embedded
thunderstorms will increase across the region Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, will likely be needed during mainly the evening
hours.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-081100-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-
128 PM CDT Sun Apr 7 2019

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Widely scattered showers and thunderstorms across the area may
increase in coverage and intensity later in the day.
There will be a threat for isolated strong to severe
thunderstorms, consisting of strong to possible damaging winds,
large hail, and locally heavy rainfall. Where the heavier rains
move repeatedly over the same areas, isolated minor flooding
will be possible. Any severe weather or heavy rain threat will
diminish later this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Showers and isolated thunderstorms will quickly diminish Monday
morning the parent storm system continues to shift east out of
the area. While much warmer and drier conditions are expected for
much of this week, showers and a few embedded thunderstorms will
increase across the region Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, are not anticipated at this time across the area
due to the isolated nature of any severe storms or heavy rain.

09

In the hours before

Local storm report, Apr 7, 10:07 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     FLASH FLOOD      EL DORADO               33.22N 92.66W
04/07/2019                   UNION              AR   PUBLIC

            VIDEO OF FLASH FLOODING ON SOCIAL MEDIA.
            REPORTS OF MULTIPLE ROADS FLOODED.

&&

CN
Local storm report, Apr 7, 10:30 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      EL DORADO               33.22N 92.66W
04/07/2019                   UNION              AR   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM EL
            DORADO. VIDEO OF FLASH FLOODING ON SOCIAL
            MEDIA. REPORTS OF MULTIPLE ROADS FLOODED.

&&

15
Local storm report, Apr 7, 10:43 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      5 SSE MAGNOLIA          33.20N 93.21W
04/07/2019                   COLUMBIA           AR   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 79 SOUTH OF MAGNOLIA ARE
            UNDERWATER. SEVERAL COUNTY ROADS ARE
            UNDERWATER. MAIN STREET AND DUDNEY STREET,
            AS WELL AS OTHER CITY STREETS IN MAGNOLA ARE
            FLOODED.

&&

15
Special weather statement, Apr 7, 1:23 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 PM CDT Sun Apr 7 2019

ARZ073-LAZ004-006-071915-
Union AR-Union LA-Claiborne LA-
123 PM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION COUNTY...
NORTHWESTERN UNION AND NORTHEASTERN CLAIBORNE PARISHES UNTIL 215 PM
CDT...

At 122 PM CDT, Doppler radar was tracking a strong thunderstorm near
Homer, moving northeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Homer, Junction City, Lisbon, Lillie, Hew Hope, Three Creeks, Corney
Lake, Lockhart, Antioch, Summerfield and Lake Clairborne.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3271 9288 3280 9308 3313 9294 3302 9257
TIME...MOT...LOC 1822Z 207DEG 13KT 3283 9295

Duplantis
Special weather statement, Apr 7, 1:56 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
156 PM CDT Sun Apr 7 2019

LAZ018-020-071945-
Natchitoches LA-Grant LA-
156 PM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND SOUTHEASTERN
NATCHITOCHES PARISHES UNTIL 245 PM CDT...

At 155 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or near Alexandria International Airport, moving north at 35
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Alexandria, Colfax, Pollock, Dry Prong, Cloutierville, Melrose,
Bellwood, Chopin, Bentley, Lake Iatt, Aloha, Fishville, Williana and
Gorum.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3137 9307 3159 9320 3174 9240 3162 9236
      3162 9238 3160 9235 3146 9230 3139 9266
      3141 9267 3140 9270 3142 9268 3145 9268
      3145 9271 3147 9269 3152 9272 3142 9285
      3142 9287 3137 9292 3135 9298
TIME...MOT...LOC 1855Z 181DEG 31KT 3129 9264

Duplantis
Special weather statement, Apr 7, 1:58 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
158 PM CDT Sun Apr 7 2019

LAZ017-TXZ167-071945-
Sabine LA-Sabine TX-
158 PM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SABINE PARISH IN
NORTHWESTERN LOUISIANA AND EASTERN SABINE COUNTIES UNTIL 245 PM
CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Toledo Bend Dam, moving north at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Milam, Many, Florien, Fisher, Negreet, Fairmount and Columbus.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Louisiana...and eastern Texas.

LAT...LON 3153 9388 3164 9342 3136 9337 3136 9339
      3128 9344 3128 9353 3125 9354 3124 9356
      3123 9354 3122 9355 3121 9355 3117 9371
      3117 9375
TIME...MOT...LOC 1857Z 174DEG 29KT 3125 9362

Duplantis

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:13 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby23 min
Apr 6, 8:09 PM CDTSpecial Weather StatementSHVPanola51 min
Apr 6, 8:15 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches21 min
Apr 6, 8:53 PM CDTSpecial Weather StatementSHVShelby52 min
Apr 6, 9:14 PM CDTSevere Thunderstorm WarningSHVSan Augustine, Shelby46 min
Apr 7, 3:40 AM CDTSpecial Weather StatementSHVUpshur50 min
Apr 7, 4:21 AM CDTSpecial Weather StatementSHVGregg54 min
Apr 7, 5:07 AM CDTSpecial Weather StatementSHVSmith38 min
Apr 7, 5:43 AM CDTSpecial Weather StatementSHVCamp47 min
Apr 7, 5:45 AM CDTSpecial Weather StatementSHVCass60 min
Apr 7, 6:07 AM CDTSpecial Weather StatementSHVUpshur38 min
Apr 7, 6:16 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Upshur59 min
Apr 7, 7:07 AM CDTSevere Thunderstorm WarningSHVBowie, Cass53 min
Apr 7, 9:16 AM CDTSpecial Weather StatementSHVHarrison44 min
Apr 7, 9:30 AM CDTSpecial Weather StatementSHVRusk60 min
Apr 7, 10:00 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Apr 7, 10:04 AM CDTAreal Flood AdvisorySHVHarrison, Marion3 hr
Apr 7, 11:25 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston68 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity6 days
Apr 7, 11:50 AM CDTRiver Flood WarningSHVGregg57 hr
Apr 7, 1:00 PM CDTTornado WarningSHVShelby12 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine60 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby, Smith54 min
Apr 7, 4:08 PM CDTAreal Flood AdvisorySHVSabine3 hr
Apr 7, 4:32 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk47 min
Apr 7, 4:43 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk, Shelby, Upshur3 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.